De onoverkomelijkheden van het MRP-paradigma

Share/Save/Bookmark

Assen, M.F. van and Velde, S.L. van de and Zijm, W.H.M. (2001) De onoverkomelijkheden van het MRP-paradigma. Bedrijfskunde, 73 (4). pp. 55-64. ISSN 0165-0971

[img] PDF
Restricted to UT campus only
: Request a copy
492kB
Item Type:Article
Copyright:© 2001 Springer
Faculty:
Management and Governance (SMG)
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Chair:
Research Group:
Link to this item:http://purl.utwente.nl/publications/72704
Official URL:http://mebase.kluwermanagement.nl/module/article/?id=2011
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 204117